MathSciNet Relay Station
MathSciNet bibliographic data
MR2853191 60K10 (60F99 60G70 91B30)
Li, Jinzhu Asymptotics in a time-dependent renewal risk model with stochastic return. J. Math. Anal. Appl. 387 (2012), no. 2, 1009–1023.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement